# SDR UIEA2016083100725

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ring Gear
- Part number: 113T13429
- Part serial: TLS7075720754
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRI 3273, LT WING, NR 2 FLAP ACTUATOR RING TEETH ARE CORRODED, NRI 3274.  LEFT WING NR 2 FLAP ACTUATOR REACTION RING HAS CORRODED TEETH.  NRI 3273, R & R ROTARY ACTUATOR TO STEP 3, FC161 IAW AMM 27-51-22, WORK TO BE COMPLETED ON EO 6727A007, PT SUPPLEMENTAL 25.  NRI 3274, R & R NR 2 FLAP ACTUATOR RING IAW 27A0229.
